# SDR SWIA2024070500624

- Difficulty date: June 24, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 5,705 hours, 3,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frs 91-93 S29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS/GOUGES LOCATED IN SKIN BAYS FORMED BY S29L AND S29R, FRAMES 91 AND 93. DAMAGE IS LABELED Â€ŒDAMAGE AREA 3Â€? FOR IDENTIFICATION PURPOSES. DAMAGE MEASUREMENTS ARE AS FOLLOWS:GOUGE/DENT #1- L= 1.09Â€?, W= 0.328Â€?, D= 0.027Â€? MAX DEPTHGOUGE #2- L= 0.8Â€?, W= 0.1Â€?, D= 0.0025Â€? MAX DEPTHGOUGE/DENT #3- (GOUGE) L= 1.65Â€?, W= 1.48Â€?, D= 0.003Â€? MAX DEPTH (DENT) L= 2.3Â€?, W= 0.78Â€?, D= 0.040Â€? GOUGE/DENT #4- L= 4.61Â€?, W= 1.40Â€?, D= 0.09Â€? MAX DEPTHGOUGE #5- L= 0.65Â€?, W= 0.12Â€?, D= 0.002Â€? MAX DEPTH    (FILED CLOSED)REPAIRED 5 DENTS/GOUGES LOCATED IN SKIN BAYS FORMED BY STGR29L AND STGR29R, & FR91 - FR93.  REF ETD2024-170-017640 REV B  REPAIR DOES NOT EFFECT WEIGHT AND BALANCE OF THE ACFT
